BISKA INTERNATIONAL-OPEN ACCESS JOURNALS
Home All Journals My Manuscripts Submission Registration Articles

Volume: 3, Issue Number: 4

Volume: 3, Issue: 4 (1 Articles)

Research Article
Title: A different construction of the classical fractals via the escape time algorithm
Authors: Nisa Aslan, Mustafa Saltan, Bünyamin Demir
Journal: Journal of Abstract and Computational Mathematics
Issue: Name: Regular, Year: 2018, Volume: 3, Issue: 4, (DEC 2018), pp:1-15
DOI: x
Viewed: (162) times
Abstract | Full Text| PDF

Developed by Dr. Aydin Secer 2014-Istanbul